Title of article :
The proof of hermannʹs conjecture Original Research Article
Author/Authors :
Renjiang Zhang، نويسنده , , Guojin Wang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
4
From page :
1387
To page :
1390
Abstract :
This note proves Thomas Hermannʹs conjecture on the comparison between twoboundaries of the derivatives of rational cubic Bezier curves. The result is valuable for computer aided geometric design.
Keywords :
derivatives , Rational Bezier curve , Computer aided geometric design , Boundary
Journal title :
Applied Mathematics Letters
Serial Year :
2004
Journal title :
Applied Mathematics Letters
Record number :
897864
Link To Document :
بازگشت